# SDR RAIA00502017

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 20,066 hours, 19,457 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 9409124
- Part serial: FRTR149AP
- Condition: Inoperative
- Location: Fuel Shutoff
- Part time: 7,365 hours, 7,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - RIGHT FUEL SOV WILL NOT OPEN.  MAINTENANCE REMOVED AND REPLACED RT FUEL SOV ACTUATOR.
